Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 113–174 (Mi umn3220)  

This article is cited in 36 scientific papers (total in 36 papers)

Sublinear operators and their applications

A. M. Rubinov


Full text: PDF file (7852 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1977, 32:4, 115–175

Bibliographic databases:

UDC: 513.88
MSC: 47D03, 47B65, 20Kxx
Received: 14.01.1976

Citation: A. M. Rubinov, “Sublinear operators and their applications”, Uspekhi Mat. Nauk, 32:4(196) (1977), 113–174; Russian Math. Surveys, 32:4 (1977), 115–175

Citation in format AMSBIB
\Bibitem{Rub77}
\by A.~M.~Rubinov
\paper Sublinear operators and their applications
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 113--174
\mathnet{http://mi.mathnet.ru/umn3220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493322}
\zmath{https://zbmath.org/?q=an:0355.47002|0384.47002}
\transl
\jour Russian Math. Surveys
\yr 1977
\vol 32
\issue 4
\pages 115--175
\crossref{https://doi.org/10.1070/RM1977v032n04ABEH001640}


Linking options:
  • http://mi.mathnet.ru/eng/umn3220
  • http://mi.mathnet.ru/eng/umn/v32/i4/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Kutateladze, “Convex operators”, Russian Math. Surveys, 34:1 (1979), 181–214  mathnet  crossref  mathscinet  zmath
    2. A. M. Rubinov, “A problem of Flachsmeyer and Terpe”, Russian Math. Surveys, 34:4 (1979), 182–182  mathnet  crossref  mathscinet  zmath
    3. V. L. Levin, A. A. Milyutin, “The problem of mass transfer with a discontinuous cost function and a mass statement of the duality problem for convex extremal problems”, Russian Math. Surveys, 34:3 (1979), 1–78  mathnet  crossref  mathscinet  zmath
    4. A. Ya. Zaslavskii, “Expansion of invariant operators”, Funct. Anal. Appl., 13:1 (1979), 56–56  mathnet  crossref  mathscinet  zmath
    5. V. A. Levashov, “Operator analogs of the Krein–Milman theorem”, Funct. Anal. Appl., 14:2 (1980), 130–131  mathnet  crossref  mathscinet  zmath
    6. Lionel Thibault, “On generalized differentials and subdifferentials of Lipschitz vector-valued functions”, Nonlinear Analysis: Theory, Methods & Applications, 6:10 (1982), 1037  crossref
    7. Lionel Thibault, “Subdifferentials of nonconvex vector-valued functions”, Journal of Mathematical Analysis and Applications, 86:2 (1982), 319  crossref
    8. Jean Paul Penot, Michel Théra, “Applications sous-linéaires à valeurs dans un espace de fonctions continues”, Annali di Matematica, 136:1 (1984), 133  crossref  mathscinet  zmath  isi
    9. J.M. Borwein, “Subgradients of convex operators”, Mathematische Operationsforschung und Statistik. Series Optimization, 15:2 (1984), 179  crossref
    10. J.M Borwein, J.P Penot, M Thera, “Conjugate convex operators”, Journal of Mathematical Analysis and Applications, 102:2 (1984), 399  crossref
    11. M. Jouak, L. Thibault, “Monotonie géneraliséd et sousdifférentiels de fonetions convexes vectorielles”, Optimization, 16:2 (1985), 187  crossref
    12. Thomas W. Reiland, “Nonsmooth analysis of vector-valued mappings with contributions to nondifferentiable programming”, Numerical Functional Analysis and Optimization, 8:3-4 (1986), 301  crossref
    13. Lionel Thibault, “V-subdifferentials of convex operators”, Journal of Mathematical Analysis and Applications, 115:2 (1986), 442  crossref
    14. Dominikus Noll, “Continuous affine support mappings for convex operators”, Journal of Functional Analysis, 76:2 (1988), 411  crossref
    15. Thomas W. Reiland, “Generalized differentiability for a class of nondifferentiable operators with applications to nonsmooth optimization”, J Austral Math Soc, 47:1 (1989), 114  crossref  mathscinet  zmath  isi
    16. Szymon Dolecki, “Tangency and differentiation: Marginal functions”, Advances in Applied Mathematics, 11:4 (1990), 389  crossref
    17. Lionel Thibault, “Sequential Convex Subdifferential Calculus and Sequential Lagrange Multipliers”, SIAM J Control Optim, 35:4 (1997), 1434  crossref  mathscinet  zmath  isi
    18. A. Zaffaroni, M. Glover, “Vector subdifferentials via recession mappings∗∗this research was supported by grants from M.U.R.S.T (Itall) and the australian research council.$ef:”, Optimization, 39:3 (1997), 203  crossref
    19. B. N. Khabibullin, “Dual representation of superlinear functionals and its applications in function theory. I”, Izv. Math., 65:4 (2001), 835–852  mathnet  crossref  crossref  mathscinet  zmath
    20. J. Dutta, J.E. Martínez-Legaz, A.M. Rubinov, “Monotonic Analysis over Cones: I”, Optimization, 53:2 (2004), 129  crossref  elib
    21. A. Rontó, J. Šremr, “Equivalent Solutions of Nonlinear Equations in a Topological Vector Space with a Wedge”, J Inequal Appl, 2007 (2007), 1  crossref  mathscinet  isi
    22. Chill R., Tomilov Yu., “Stability of operator semigroups: Ideas and results”, Perspectives in Operator Theory, Banach Center Publications, 75, 2007, 71–109  isi
    23. Daniel Gourion, Dinh The Luc, “Generating the weakly efficient set of nonconvex multiobjective problems”, J Global Optim, 41:4 (2008), 517  crossref  mathscinet  zmath  isi
    24. H. Mohebi, E. Naraghirad, “Cone-separation and star-shaped separability with applications”, Nonlinear Analysis: Theory, Methods & Applications, 69:8 (2008), 2412  crossref
    25. Wei-Shih Du, “Hybrid inclusion and disclusion systems with applications to equilibria and parametric optimization”, J Global Optim, 2009  crossref  isi
    26. Andreas H. Hamel, “A Duality Theory for Set-Valued Functions I: Fenchel Conjugation Theory”, Set-Valued Anal, 17:2 (2009), 153  crossref  mathscinet  zmath  isi
    27. V. Yu. Protasov, “On Linear Selections of Convex Set-Valued Maps”, Funct. Anal. Appl., 45:1 (2011), 46–55  mathnet  crossref  crossref  mathscinet  zmath  isi
    28. Fabián Flores-Bazán, Elvira Hernández, “A unified vector optimization problem: complete scalarizations and applications”, Optimization, 60:12 (2011), 1399  crossref
    29. V. Yu. Protasov, “Lipschitz stability of operators in Banach spaces”, Proc. Steklov Inst. Math., 280 (2013), 268–279  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    30. Johannes Jahn, “Vectorization in Set Optimization”, J Optim Theory Appl, 2013  crossref
    31. I. V. Orlov, Z. I. Khalilova, “Compact subdifferentials in Banach spaces and their applications to variational functionals”, Journal of Mathematical Sciences, 211:4 (2015), 542–578  mathnet  crossref
    32. Johannes Jahn, “A derivative-free descent method in set optimization”, Comput Optim Appl, 2014  crossref
    33. I. V. Orlov, “Introduction to sublinear analysis”, Journal of Mathematical Sciences, 218:4 (2016), 430–502  mathnet  crossref
    34. S. S. Kutateladze, “Math-selfie”, Vladikavk. matem. zhurn., 17:3 (2015), 93–100  mathnet
    35. I. V. Orlov, S. I. Smirnova, “Invertibility of multivalued sublinear operators”, Eurasian Math. J., 6:4 (2015), 44–58  mathnet
    36. A. G. Kusraev, “Ekstremalnoe stroenie vypuklykh mnozhestv polilineinykh operatorov”, Sib. matem. zhurn., 61:5 (2020), 1041–1059  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:772
    Full text:347
    References:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022